# SDR HEEA967321

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7146
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: B4553110004
- Condition: Leaks
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER LEAKS AT BAROMETRIC KNOB.
